Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 20, NWS Pueblo, CO

June 2, 2014El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 2, 2014, 12:15 AM MDT for El Paso County, Colorado. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2014, 12:15 AM MDT (06:15 UTC)
Expired
Jun 2, 2014, 1:00 AM MDT
In force
45 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 34 km from the middle of the area, began a volume at 06:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 6.3 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
3957 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

943 
WUUS55 KPUB 020615
SVRPUB
COC041-020700-
/O.NEW.KPUB.SV.W.0020.140602T0615Z-140602T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1215 AM MDT MON JUN 2 2014

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 100 AM MDT

* AT 1215 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SCHRIEVER
  AFB...OR 17 MILES EAST OF COLORADO SPRINGS...MOVING EAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TRUCKTON AND SCHRIEVER AFB. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3871 10461 3884 10454 3878 10407 3854 10419
TIME...MOT...LOC 0615Z 290DEG 17KT 3878 10450 

HAIL...1.00IN
WIND...60MPH

$$

28
4 follow-up statements
576 
WWUS55 KPUB 020626
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1226 AM MDT MON JUN 2 2014

COC041-020700-
/O.CON.KPUB.SV.W.0020.000000T0000Z-140602T0700Z/
EL PASO CO-
1226 AM MDT MON JUN 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM MDT
FOR SOUTHEASTERN EL PASO COUNTY...

AT 1226 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SCHRIEVER
AFB...OR 22 MILES EAST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 20
MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TRUCKTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3869 10456 3883 10447 3878 10407 3854 10419
TIME...MOT...LOC 0626Z 293DEG 18KT 3874 10443 

HAIL...1.00IN
WIND...60MPH

$$

28
279 
WWUS55 KPUB 020633
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1232 AM MDT MON JUN 2 2014

COC041-020700-
/O.CON.KPUB.SV.W.0020.000000T0000Z-140602T0700Z/
EL PASO CO-
1232 AM MDT MON JUN 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM MDT
FOR SOUTHEASTERN EL PASO COUNTY...

AT 1232 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF HANOVER...OR 26 MILES EAST OF COLORADO SPRINGS...MOVING EAST AT 25
MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TRUCKTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3866 10448 3881 10436 3878 10407 3854 10419
TIME...MOT...LOC 0632Z 287DEG 22KT 3872 10436 

HAIL...1.00IN
WIND...60MPH

$$

28
312 
WWUS55 KPUB 020638
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1238 AM MDT MON JUN 2 2014

COC041-020700-
/O.CON.KPUB.SV.W.0020.000000T0000Z-140602T0700Z/
EL PASO CO-
1238 AM MDT MON JUN 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM MDT
FOR SOUTHEASTERN EL PASO COUNTY...

AT 1238 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
HANOVER...OR 30 MILES SOUTHEAST OF COLORADO SPRINGS...MOVING
SOUTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TRUCKTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3864 10444 3878 10430 3872 10410 3854 10419
TIME...MOT...LOC 0638Z 305DEG 22KT 3866 10430 

HAIL...1.00IN
WIND...60MPH

$$

28
090 
WWUS55 KPUB 020653
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1253 AM MDT MON JUN 2 2014

COC041-020703-
/O.EXP.KPUB.SV.W.0020.000000T0000Z-140602T0700Z/
EL PASO CO-
1253 AM MDT MON JUN 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EL PASO COUNTY
WILL EXPIRE AT 100 AM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HAIL TO 
THE SIZE OF NICKELS IS STILL POSSIBLE WITH THIS THUNDERSTORM IN 
EXTREME SOUTHEAST EL PASO COUNTY.

LAT...LON 3864 10444 3878 10430 3872 10410 3854 10419
TIME...MOT...LOC 0650Z 290DEG 17KT 3866 10430 

$$

28

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 11:46 PM MDT, 29 minutes earlier.

Area forecast discussion, Jun 1, 11:46 PM MDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1146 PM MDT SUN JUN 1 2014

.UPDATE...
ISSUED AT 734 PM MDT SUN JUN 1 2014

UPDATED TO REMOVE THUNDERSTORMS FROM THE FAR SERN PLAINS THIS
EVENING.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 343 PM MDT SUN JUN 1 2014

STRONGER CONVECTION HAS PUSHED EAST OF THE FORECAST DISTRICT THIS
AFTERNOON AS SURFACE DRY-LINE NEARS THE COLORADO/KANSAS BORDER.

NEAR/SHORT TERM METEOROLOGICAL ISSUES ARE LOW GRADE POP POTENTIAL
OVER PRIMARILY EASTERN SECTIONS INTO THIS EVENING...TEMPERATURES AND
GUSTY WESTERLY TO NORTHWESTERLY SURFACE WINDS FROM LATE THIS
AFTERNOON INTO THIS EVENING.

RECENT NEAR/SHORT RANGE COMPUTER SIMULATIONS...FORECAST MODEL
SOUNDINGS AND REAL-TIME DATA INDICATE THAT DRIER AIR WILL CONTINUE
TO FILTER ACROSS THE FORECAST DISTRICT INTO THIS EVENING BEFORE LOW-
LEVEL MOISTURE INCREASES(ESPECIALLY OVER EASTERN SECTIONS) FROM
LATER THIS EVENING INTO MONDAY AS NORTHERLY SURFACE SURGE PUSHES
ACROSS TONIGHT.

OVERALL...GENERALLY NIL POPS ARE ANTICIPATED OVER THE CWFA FROM
LATER THIS EVENING INTO MONDAY...WHILE MAXIMUM TEMPERATURES ON
MONDAY DECREASE AN AVERAGE OF 4F TO 9F DEGREES EASTERN SECTIONS WITH
SLIGHT WARMING WESTERN SECTIONS.

FINALLY...PRESSURE GRADIENT RELAXES OVER THE FORECAST DISTRICT BY
MONDAY...ALLOWING LIGHTER SURFACE WINDS TO BE NOTED OVER THE
MAJORITY OF SOUTHERN COLORADO MONDAY.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 343 PM MDT SUN JUN 1 2014

...MOSTLY WARM AND DRY THROUGH WEDNESDAY...THEN MOIST AND COOLER...

PATTERN LOOKS WARM...DRY AND BREEZY TUESDAY.  ON WEDNESDAY...THE
PATTERN WILL START TRANSITIONING SLIGHTLY TOWARD A COOL AND MOIST
PATTERN FOR THE LATTER HALF OF THE WEEK.

TUESDAY WILL GENERALLY BE CHARACTERIZED BY WARM...WESTERLY FLOW
ALOFT AND DOWNSLOPE FLOW OUT ONTO THE PLAINS.  THIS SHOULD RESULT IN
GENERALLY DRY CONDITIONS AND ABOVE AVERAGE...HOT TEMPERATURES.  FIRE
DANGER WILL ESCALATE...THOUGH...THE RECENT MOISTURE AND GREENUP
APPEAR AS THOSE THEY WILL KEEP THE DANGER IN CHECK.

IT IS POSSIBLE THE DRY LINE WILL THREATEN ON THE FAR SOUTHEAST
PLAINS TUESDAY AFTERNOON AND EVENING...BUT TOO EARLY AT THIS POINT
TO BE CERTAIN. SEVERE STORMS WILL BE POSSIBLE ALONG THE DRY LINE IF
THIS HAPPENS.

WEDNESDAY...THE ATMOSPHERE WILL ALREADY BE STARTING A TRANSITION
TOWARD A COOLER AND WETTER PATTERN FOR THE REST OF THE WEEK.
EASTERLY FLOW LOOKS AS THOUGH IT WILL BEGIN BACKING MOISTURE UP
AGAINST THE MOUNTAINS.  COULD BE A FEW ISOLATED STORMS THIS
DAY...POSSIBLY SEVERE.  TEMPERATURES WILL STILL BE PRETTY HOT BUT
NOT AS HOT AS TUESDAY.

FORECAST MODELS CONTINUE TO DROP ANOTHER LONG WAVE TROUGH INTO THE
WESTERN AND THEN CENTRAL US DURING THE WEDNESDAY THROUGH SATURDAY
TIME FRAME.  THIS ALLOWS SURFACE HIGH PRESSURE TO SLIP SOUTH THROUGH
THE CENTRAL US PLAINS...SENDING MOIST UPSLOPE WINDS INTO EASTERN
COLORADO.  THE WESTERN MOUNTAINS AND HIGH VALLEYS WILL NOT SEE AS
MUCH INCREASE IN MOISTURE AS EASTERN AREAS...BUT STILL SOME
INCREASE...ESPECIALLY AS THE MAIN TROUGH COMES ACROSS OVER THE
WEEKEND.  FOR THE EAST...THOUGH...THIS PATTERN SHOULD SPELL ANOTHER
ACTIVE PERIOD OF DAILY SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN AND
SOME SEVERE THREAT AS WELL.  FLASH FLOOD CONCERNS WILL ESCALATE
DURING THIS PERIOD...ESPECIALLY ON THE BURN SCARS.

LOOKS LIKE WE START ENTERING A REPRIEVE AGAIN BY SUNDAY WITH A NEW
RIDGE OF HIGH PRESSURE NOSING IN OVER THE REGION.  TEMPERATURES WILL
STILL BE ON THE COOL...COMFORTABLE...SIDE THOUGH AS MOISTURE AND
COOL AIR WILL STILL BE LINGERING FROM THE DEPARTING STORM SYSTEM.
LW

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1140 PM MDT SUN JUN 1 2014

STRATUS IS EXPECTED AT KCOS THRU ABOUT MIDMORNING MONDAY WITH CIG
LIKELY TO DROP INTO THE MVFR CATEGORY. VFR CONDITIONS ARE THEN
EXPECTED FOR THE REST OF THE DAY MONDAY. KPUB SHOULD ALSO SEE A
CIG OF LOW CLOUDS MOVE INTO THE AREA LATER TONIGHT...BUT AT THIS
TIME WL KEEP CIGS IN THE VFR CATEGORY...BUT IT IS POSSIBLE THAT
THE CIG COULD LOWER INTO THE MVFR CATEGORY. AFTER THE MORNING LOW
CLOUDS...VFR CONDITIONS ARE EXPECTED. KALS WILL HAVE VFR
CONDITIONS TONIGHT AND MONDAY. KALS WILL HAVE GUSTY SW WINDS
DEVELOP FOR THE AFTERNOON HOURS...WITH GUSTS OF 20-25 KTS
EXPECTED.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...28
AVIATION...28
Hazardous weather outlook, Jun 1, 7:36 PM MDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
736 PM MDT SUN JUN 1 2014

COZ058>089-093>099-030145-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
736 PM MDT SUN JUN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AFTER A PERIOD OF DRY WEATHER MONDAY THROUGH WEDNESDAY...
MOISTURE WILL RETURN TO SOUTHEAST COLORADO FROM THURSDAY INTO
SATURDAY...BRINGING THE POTENTIAL FOR SCATTERED STRONG TO
POSSIBLY SEVERE STORMS TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TONIGHT.

28/28

In the hours before

Special weather statement, Jun 2, 12:12 AM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1212 AM MDT MON JUN 2 2014

COZ084-085-020645-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
1212 AM MDT MON JUN 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO COUNTY UNTIL
1245 AM MDT...

AT 1212 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SCHRIEVER AFB...OR 17 MILES EAST OF COLORADO
SPRINGS...MOVING SOUTHEAST AT 20 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRUCKTON...ELLICOTT...SCHRIEVER AFB AND YODER.

LAT...LON 3875 10463 3898 10458 3882 10412 3857 10426
TIME...MOT...LOC 0612Z 293DEG 19KT 3880 10450

28

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 12:12 AM MDTSpecial Weather StatementPUBEl Paso33 min
Jun 2, 12:23 AM MDTSpecial Weather StatementPUBEl Paso37 min
Jun 2, 12:54 AM MDTSpecial Weather StatementPUBCrowley36 min
Jun 2, 4:01 AM MDTFire Weather WatchPUBBaca, Bent, Crowley, El Paso, Huerfano, Kiowa and 4 more11 hr
Jun 2, 2:42 PM MDTRed Flag WarningPUBBaca, Bent, Crowley, El Paso, Huerfano, Kiowa and 4 more29 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.